# SDR ASAA0977065

- Difficulty date: November 20, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 36,204 hours, 16,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 797-839
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOORWAY SUBTHRESHOLD WEB IS CORRODED FROM BS 797 TO BS 839 RBL 26 WL 157 ON UPPER AND LOWER SURFACES REMOVED AND INSTALLED NEW CARGO BAY DOORWAY SUB THRESHOLD.
